Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diarrhea, low energy and appetite. Taken antibiotics for kidney infection. Anything else we should be screening for?

My mom is 70, has had stomach upset ( diarrhea ), low energy, little appetite (although certain foods sound good, she can only eat a few bites at a time)...her doctor said she has a kidney infection and she s been on antibiotics and vitamin D for about four days. The symptoms have been present about 12 days. We aren t convinced it is just a kidney infection. Anything else we should be screening for?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi, many thanks for the query!
Well, everything that is going on is ok, diarrhoea may be as a side effect of medicines that you are taking, just do stool (culture & sensitivity).
Also, get USG (Abdo-Pelvis) & RFT done.
Change antibiotics as per the report of culture & sensitivity if needed with your doctor's opinion.
Drink plenty of water (preferably ORS).
Wish you a good health.
Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor